Ask a Texas Heart Institute Doctor
Informed patients make better patients.
Why am I so tired following stent placement?
Just had a stent put in a month ago. Last week I passed out and was taken to the hospital. Test were run but could not find anything wrong. I am tired all the time and sleep a lot. No energy at all. Don't know what to do next. I am eating a low salt and low sugar diet. Why am I so tired all the time?
submitted by Shirley from Pennsylvania on 11/1/2012
by Texas Heart Institute cardiologist, Scott R. Sherron, MD
It would be uncommon for the stent itself to cause this symptom. If you have started new medications, they may be more likely culprits. DO NOT STOP any of them without discussing with your doctor, but ask if any might be contributing. Fatigue can be a symptom of coronary artery disease, especially in women, but it sounds as if this has already been addressed. Also, complications like bleeding or kidney issues could explain the symptoms, but since you were readmitted and assessed, this also seems less likely.
It clearly sounds like you need some help and I wish the best for you.
See also on this site:
Has your question or a similar one already been answered?Search
all the Heart Doctor questions and answers.
To search for a doctor or access St. Luke's physician referral service, use the "Find a Doctor" link at the top of this page.
Updated November 2012